# SDR SWIA201229302

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 21,010 hours, 17,627 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU HAD BRIGHT ORANGE SPARKS OUT OF INLET DUCT AND SMOKE AFTER AUTO SHUTDOWN.  (FLT 5322)  REPLACED THE APU ASSEMBLY.
